# SDR AWXA200500185

- Difficulty date: January 23, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552878529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF SHEAR WEB BETWEEN BS 1009 AND BS 1015, LBL 41 AND LBL 45, WL 207.5.  MAINTENANCE REMOVED CORRODED SHEAR WEB FROM BS 1009 TO BS 1015, LBL 41 TO LBL 45; FABRICATED A NEW REPLACEMENT SHEAR WEB PER DWG 65-52878; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
